# SDR FDEA200906041921

- Difficulty date: June 4, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 111N4102
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIR COND BAY UPPER SKIN HAS CORROSION AT STA 1000, LBL 10.0 INCHES TO LBL 24.0 INCHES. CORROSION AREA REPAIRED IAW EA F-5710-129608 (WINGS - BASIC WING   STRUCTURE- CTR WING LT LWR SKIN PANEL, P/N. 111N4102, CORROSION REPAIR).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
